# SDR DALA2016022301388

- Difficulty date: February 19, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 37,461 hours, 25,508 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, F/A REPORTED OVEN SMOKE.  GALLEY POWER REMOVED.  SMOKE CEASED.  MAINTENANCE TROUBLSHOT. FOUND NO SMOKE OR BURNING.  FORWARD TO MCO, PLAC IAW MEL 20FEB MSP MAINTENANCE OPERATED AND TESTED GALLEY OVEN.  OPS CHECKS OK.  PLACARD REMOVED.
